YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Vibration and Acoustics
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Vibration and Acoustics
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    Axial Wave Propagation in Infinitely Long Periodic Curved Panels

    Source: Journal of Vibration and Acoustics:;2003:;volume( 125 ):;issue: 001::page 24
    Author:
    C. Pany
    ,
    S. Parthan
    DOI: 10.1115/1.1526510
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: Propagation of waves along the axis of the cylindrically curved panels of infinite length, supported at regular intervals is considered in this paper to determine their natural frequencies in bending vibration. Two approximate methods of analysis are presented. In the first, bending deflections in the form of beam functions and sinusoidal modes are used to obtain the propagation constant curves. In the second method high precision triangular finite elements is used combined with a wave approach to determine the natural frequencies. It is shown that by this approach the order of the resulting matrices in the FEM is considerably reduced leading to a significant decrease in computational effect. Curves of propagation constant versus natural frequencies have been obtained for axial wave propagation of a multi supported curved panel of infinite length. From these curves, frequencies of a finite multi supported curved panel of k segments may be obtained by simply reading off the frequencies corresponding to jπ/k (j=1,2[[ellipsis]]k). Bounding frequencies and bounding modes of the multi supported curved panels have been identified. It reveals that the bounding modes are similar to periodic flat panel case. Wherever possible the numerical results have been compared with those obtained independently from finite element analysis and/or results available in the literature.
    keyword(s): Wave propagation , Waves , Frequency , Functions , Finite element methods , Finite element analysis , Vibration , Degrees of freedom AND Shells ,
    • Download: (118.0Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      Axial Wave Propagation in Infinitely Long Periodic Curved Panels

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/129371
    Collections
    • Journal of Vibration and Acoustics

    Show full item record

    contributor authorC. Pany
    contributor authorS. Parthan
    date accessioned2017-05-09T00:11:54Z
    date available2017-05-09T00:11:54Z
    date copyrightJanuary, 2003
    date issued2003
    identifier issn1048-9002
    identifier otherJVACEK-28864#24_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/129371
    description abstractPropagation of waves along the axis of the cylindrically curved panels of infinite length, supported at regular intervals is considered in this paper to determine their natural frequencies in bending vibration. Two approximate methods of analysis are presented. In the first, bending deflections in the form of beam functions and sinusoidal modes are used to obtain the propagation constant curves. In the second method high precision triangular finite elements is used combined with a wave approach to determine the natural frequencies. It is shown that by this approach the order of the resulting matrices in the FEM is considerably reduced leading to a significant decrease in computational effect. Curves of propagation constant versus natural frequencies have been obtained for axial wave propagation of a multi supported curved panel of infinite length. From these curves, frequencies of a finite multi supported curved panel of k segments may be obtained by simply reading off the frequencies corresponding to jπ/k (j=1,2[[ellipsis]]k). Bounding frequencies and bounding modes of the multi supported curved panels have been identified. It reveals that the bounding modes are similar to periodic flat panel case. Wherever possible the numerical results have been compared with those obtained independently from finite element analysis and/or results available in the literature.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleAxial Wave Propagation in Infinitely Long Periodic Curved Panels
    typeJournal Paper
    journal volume125
    journal issue1
    journal titleJournal of Vibration and Acoustics
    identifier doi10.1115/1.1526510
    journal fristpage24
    journal lastpage30
    identifier eissn1528-8927
    keywordsWave propagation
    keywordsWaves
    keywordsFrequency
    keywordsFunctions
    keywordsFinite element methods
    keywordsFinite element analysis
    keywordsVibration
    keywordsDegrees of freedom AND Shells
    treeJournal of Vibration and Acoustics:;2003:;volume( 125 ):;issue: 001
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian